# SDR AALA20150717006

- Difficulty date: July 17, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 45,818 hours, 22,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP SHEET BETWEEN STATION 360 & 389.  REPAIRED RT CUSP SHEET BETWEEN STATION 360 & 389 IAW AARD 53-20-00-16.
